Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 11, 2014, 11:47 AM CDT for 4 counties in Iowa. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 11:47 AM CDT (16:47 UTC)
- Expired
- May 11, 2014, 12:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:00 PM CDT | HAIL 1 | 5 S Osceola, IA | TRAINED SPOTTER MEASURED QUARTER SIZE HAIL |
| May 11, 12:05 PM CDT | TSTM WND DMG | E Weldon, IA | DELAYED REPORT...TWO TWO TO THREE FOOT DIAMETER TREES SNAPPED AT THE BASE |
| May 11, 12:10 PM CDT | TSTM WND DMG | 7 S Osceola, IA | GRAIN BINS DAMAGED. DELAYED REPORT FROM EMERGENCY MANAGER FROM MAY 11, 2014. TIME BASED ON RADAR TSTM WND DMG DURATION NAN MINUTES |
| May 11, 12:15 PM CDT | TSTM WND DMG | 8 Sw Woodburn, IA | GARAGE DESTROYED AND OTHER DAMAGE TO OUT BUILDINGS. DELAYED REPORT FROM MAY 11, 2014. TIME BASED ON RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 4.8 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 477 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
357
WUUS53 KDMX 111647
SVRDMX
IAC039-053-117-185-111730-
/O.NEW.KDMX.SV.W.0087.140511T1647Z-140511T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...
WESTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
CLARKE COUNTY IN SOUTH CENTRAL IOWA...
NORTHERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 1230 PM CDT
* AT 1147 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
OSCEOLA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OSCEOLA...LAKESIDE CASINO...MURRAY...HUMESTON...GRAND RIVER...VAN
WERT...LUCAS...GARDEN GROVE...WOODBURN...WELDON...DERBY...LE ROY...
CHARITON MUNICIPAL AIRPORT AND MURRAY ROADSIDE REST AREA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 19 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4082 9397 4106 9395 4112 9337 4080 9334
TIME...MOT...LOC 1647Z 262DEG 23KT 4090 9382
HAIL...1.00IN
WIND...60MPH
$$
COGIL1 follow-up statement
529
WWUS53 KDMX 111715
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1215 PM CDT SUN MAY 11 2014
IAC039-053-117-185-111730-
/O.CON.KDMX.SV.W.0087.000000T0000Z-140511T1730Z/
WAYNE IA-LUCAS IA-CLARKE IA-DECATUR IA-
1215 PM CDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN WAYNE...WESTERN LUCAS...SOUTHEASTERN CLARKE AND
NORTHEASTERN DECATUR COUNTIES...
AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
OSCEOLA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...HUMESTON...VAN WERT...LUCAS...GARDEN GROVE...WOODBURN...
WELDON...DERBY...LE ROY AND CHARITON MUNICIPAL AIRPORT.
A TORNADO WARNING ALSO REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST
CLARKE AND WESTERN LUCAS COUNTIES UNTIL 1230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST IOWA.
LAT...LON 4081 9380 4108 9377 4112 9337 4080 9334
TIME...MOT...LOC 1714Z 257DEG 25KT 4103 9364
HAIL...1.00IN
WIND...60MPH
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:09 AM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 11, 6:09 AM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 609 AM CDT SUN MAY 11 2014 .SHORT TERM /TODAY/... ISSUED AT 407 AM CDT SUN MAY 11 2014 WARM FRONT WILL LIFT NORTH INTO IOWA TODAY. DEEP MOISTURE TRANSPORT IS UNDERWAY AND IS EVIDENT ON THE 88D REFLECTIVITY PRODUCTS THIS MORNING. MODELS ARE IN REASONABLE AGREEMENT ON TWO SETS OF CONVECTION TODAY. THE FIRST KS EXPECTED TO DEVELOP TO THE SOUTHWEST AND PUSH ACROSS THE SOUTH CLOSE TO THE WARM FRONT. THIS FITS WELL WITH THE THETAE ADVECTION SHOWN IN THE MODELS. NEXT ROUND WILL BE DEPENDENT ON WHAT HAPPENS WITH THE FIRST. THE MORE CLEARING WE GET BEHIND THE FIRST SET THE MORE INSTABILITY WILL BE AVAILABLE. NEXT ROUND WILL BE CLOSER TO THE COLD FRONT AND LATE IN THE FIRST PERIOD. MOST WILL BE IN THE TONIGHT PERIOD. IN ADDITION TO SEVERE WEATHER...DEEPER MOISTURE AND THE POTENTIAL FOR TRAINING ECHOS WILL GIVE THE POSSIBILITY OF HEAVY RAINFALL AND LOCAL FLOODING. TEMPS TODAY WILL BE TRICKY AND VERY DEPENDENT ON MORNING CONVECTION WENT WITH THE IDEA OF ENOUGH CLEARING IN THE AFTERNOON TO ALLOW READINGS TO REACH 80 OR ABOVE OVER THE SOUTH. .LONG TERM /TONIGHT THROUGH SATURDAY/... ISSUED AT 407 AM CDT SUN MAY 11 2014 ONGOING SEVERE WEATHER AND HEAVY RAIN EVENT WAS THE PRIMARY FOCUS TONIGHT INTO MONDAY...THEN WITH THE FALL LIKE TEMPERATURES THROUGH THE REMAINDER OF THE EXTENDED PERIOD. STRONG AREA OF LOW PRESSURE AT THE SURFACE WILL DEVELOP OVER THE TX/OK PANHANDLES WITH THE INVERTED SURFACE TROUGH EXTENDING NORTHEAST INTO IOWA AND SOUTHERN MINNESOTA THIS EVENING. A DEEP 500MB TROUGH DIGS SOUTH INTO THE FOUR CORNERS REGION BY 00Z MONDAY AND THIS TROUGH LOOKS TO SLOWLY PROPAGATE EAST AND CLEAR THE STATE BY LATE MONDAY NIGHT...PLACING THE FORECAST AREA IN MUCH COLDER TEMPERATURES THROUGH THE REST OF THE WEEK. TONIGHT INTO MONDAY...BY AROUND 03Z MONDAY...THE WARM FRONT LOOKS TO BE LAID UP IN THE VICINITY OF THE I-80 TO HIGHWAY 20 CORRIDOR WITH THE MAIN BULGE AS FAR NORTH AS AMES OR FORT DODGE AREA. THERE IS TREMENDOUS INSTABILITY AVAILABLE ALONG AND SOUTH OF THIS BOUNDARY AS MUCAPE VALUES RANGE FROM 2000-4000 J/KG...WITH MUCH OF THIS INSTABILITY IN THE 0-1KM OR 0-3KM RANGE...VERY IMPRESSIVE TO SAY THE LEAST. THE 0-1KM AND 0-3KM BULK SHEAR ARE IN 30 TO 45 KNOT RANGE AND HODOGRAPHS (DSM/OTM/RDD) CONTINUE TO SHOW THE SICKLE SHAPE FEATURE INDICATING THE DEEP LAYER SHEAR PRESENT FOR LONG LIVED SUPERCELLS. STORMS LOOK TO TRACK FROM SW TO NE...IF AND WHEN ANY STORMS GET ROOTED WITH THE BOUNDARY WILL ONLY AID IN THE LOW LEVEL SHEAR AND HELICITY...ONLY INCREASING THE TORNADIC DEVELOPMENT POTENTIAL. HENCE...AGREE WITH SPC 10 PERCENT HATCHED AREA FOR TORNADIC RISK THROUGH TONIGHT. PLUS WITH THE SUSTAINABILITY OF THE UPDRAFTS...LARGE HAIL IS HIGHLY LIKELY AND EXPECTING SEVERE STORMS TO PERSIST WELL INTO THE LATE EVENING HOURS. KEPT SEVERE WORDING MENTION IN FORECAST THROUGH 05Z MONDAY. OTHER ISSUE...HEAVY RAIN. STRONG AND DEEP MOISTURE TRANSPORT CONTINUES TONIGHT INTO TOMORROW BEFORE THE MAIN COLD FRONT AND AFOREMENTIONED UPPER LEVEL TROUGH PUSH ACROSS THE STATE BY THE LATE AFTERNOON. WARM LAYER CLOUD DEPTHS ARE IN THE 12KFT TO 13KFT RANGE AND PRECIPITABLE WATER VALUES REMAIN AROUND 1.50" THROUGH MONDAY MORNING. SHOULD SEE SOME EFFICIENT HEAVY RAIN PRODUCERS LATE TONIGHT THROUGH THE MORNING HOURS AS THE LLJ CONTINUES TO PUMP MOISTURE INTO THE STATE KEEP CONVECTION GOING. PRECIP CHANCES DECREASES THROUGH THE AFTERNOON MONDAY WITH THE FRONT/TROUGH MOVING ACROSS THE STATE. STILL SOME SHOWER ACTIVITY POSSIBLE WITHIN THE CAA MONDAY NIGHT INTO EARLY TUESDAY MORNING. TUESDAY THROUGH SATURDAY...COLD PERIOD WILL PERSIST THROUGH THE EARLY PART OF THE WEEKEND AS A COUPLE OF REINFORCING SHOTS OF COLD AIR FILTERS INTO THE REGION. THE COLDEST NIGHT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AND MAY SEE SOME AREAS OF FROST AND POSSIBLY A LATE SEASON FREEZE ACROSS NORTHERN IOWA BY FRIDAY MORNING AS THE SURFACE HIGH BUILDS INTO MINNESOTA. && .AVIATION...11/12Z ISSUED AT 604 AM CDT SUN MAY 11 2014 DIFFICULT TIMING WITH THE THUNDERSTORMS TODAY. IT LOOKS LIKE TWO ROUNDS BASICALLY. THE FIRST IS WITH THE WAA WING ASSOCIATED WITH THE WARM FRONT LIFTING NORTH INTO THE STATE. MOSTLY OF THIS WILL BE OVER WITH ACROSS THE SRN TAFS AND BY MID TO LATE AFTERNOON OVER THE NORTHERN TAF SITES. SHOULD BE A 3 TO 6 HOUR LENGTH OF TIME AT EACH SITE. NEXT ROUND WILL BEGIN OVER WESTERN IA LATER TODAY AND AFFECT THE TAF SITES FOR A FEW HOUR PERIOD AS IT MOVES THROUGH FROM 02A IN THE KFOD AREA...TOP AFTER 08Z IN KOTM. VFR MUCH OF THE TAF PERIOD...MVFR IN CIG AND FOG LAT TONIGHT ACROSS THE STATE. OUTLOOK...COLD FRONT WILL MAKE SLOW PROGRESS ACROSS THE STATE MONDAY IN TO TUE. SHOWER AND THUNDERSTORMS WILL BE WIDESPREAD AS WELL AS MVFR CIGS. IMPROVING CONDITIONS TUE INTO WED AS HIGH PRESSURE BUILDS INTO THE STATE. && .HYDROLOGY... ISSUED AT 407 AM CDT SUN MAY 11 2014 RAINFALL RATES TONIGHT INTO MONDAY MORNING HAVE THE POTENTIAL TO EXCEED 2 TO 3 INCHES PER HOUR AT TIMES. CONCERNED ABOUT FLASH FLOODING AND MAY NEED TO CONSIDER A FLASH FLOOD WATCH TONIGHT THROUGH MONDAY MORNING...BUT HELD OFF DUE TO THE SEVERE WEATHER POTENTIAL. MAIN AREAS AFFECTED WILL BE URBAN AREAS...SMALL CREEKS/STREAMS RUNNING BANK FULL OR HIGHER THROUGH MONDAY MORNING DUE TO THE RAPID RAINFALL RATES. MOST OF THE MAIN STEAM RIVERS CAN HANDLE SOME WATER ATTM...AND ANY RESPONSE LOOKS TO BE LATER THIS WEEK. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MS MAY 14 LONG TERM...PODRAZIK AVIATION...MS MAY 14 HYDROLOGY...PODRAZIK
Hazardous weather outlook, May 11, 8:51 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 851 AM CDT SUN MAY 11 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-121100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 851 AM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AFFECT MUCH OF THE AREA INTO THE EARLY AFTERNOON TODAY. SOME OF THESE STORMS MAY BE SEVERE ACROSS SOUTHERN IOWA WITH LARGE HAIL THE MAIN THREAT. A SIGNIFICANT AND VERY DANGEROUS SEVERE WEATHER OUTBREAK IS LIKELY LATE THIS AFTERNOON INTO EARLY TONIGHT. AS ADDITIONAL THUNDERSTORMS DEVELOP DURING THIS TIME THERE IS A SUBSTANTIAL THREAT OF STRONG AND LONG TRACK TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. THESE THREATS WILL BE HIGHEST SOUTH OF HIGHWAY 20 AND WEST OF HIGHWAY 63. THUNDERSTORMS AND SEVERE WEATHER WILL CONTINUE THROUGH TONIGHT...WITH A FEW TORNADOES REMAINING POSSIBLE EVEN DURING THE EARLY MORNING HOURS. HEAVY RAIN WILL ALSO ACCOMPANY THE THUNDERSTORMS TODAY AND TONIGHT LEADING TO LOCALIZED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND EVENING...MAINLY EAST OF INTERSTATE 35. THE PRIMARY THREATS WILL BE LARGE HAIL AND STRONG WINDS. HEAVY RAIN WILL ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON INTO TONIGHT...AND POSSIBLY AGAIN ON MONDAY AFTERNOON AND EVENING. AN EMERGENCY MANAGEMENT WEBINAR HAS BEEN SCHEDULED FOR 1 PM SUNDAY. LEE
In the hours before
Special weather statement, May 11, 10:14 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1014 AM CDT SUN MAY 11 2014
IAZ070>073-081>083-092>094-111615-
TAYLOR IA-CASS IA-MADISON IA-WARREN IA-DECATUR IA-UNION IA-ADAIR IA-
RINGGOLD IA-CLARKE IA-ADAMS IA-
1014 AM CDT SUN MAY 11 2014
...STRONG THUNDERSTORMS TO MOVE ACROSS SOUTHERN IOWA THIS MORNING...
AT 1013 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE ICARIA TO 6 MILES
SOUTH OF LENOX TO 7 MILES NORTHWEST OF RAVENWOOD...AND MOVING EAST AT
30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRESTON...WINTERSET...OSCEOLA...LEON...MOUNT AYR...BEDFORD...
LAMONI...LENOX...GREEN VALLEY LAKE...LAKESIDE CASINO...AVENUE OF THE
SAINTS EVENT CENTER...SUN VALLEY LAKE...LAKE ICARIA...AFTON...
MURRAY...ST. CHARLES...TRURO...MARTENSDALE...ORIENT AND CLEARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4057 9475 4079 9470 4119 9471 4142 9372
4103 9378 4058 9375
TIME...MOT...LOC 1513Z 249DEG 27KT 4111 9464 4079 9452 4045 9473
COGILThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:14 AM CDT | Special Weather Statement | DMX | Adams, Clarke, Decatur, Madison, Ringgold, Taylor and 1 more | 61 min |
| May 11, 11:57 AM CDT | Tornado Warning | DMX | Clarke, Lucas | 33 min |
| May 11, 12:26 PM CDT | Flash Flood Warning | DMX | Clarke, Decatur, Ringgold, Union | 3 hr |
| May 11, 12:31 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 44 min |
| May 11, 1:09 PM CDT | Tornado Warning | DMX | Lucas, Monroe, Wayne | 36 min |
| May 11, 1:14 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe | 61 min |
| May 11, 1:44 PM CDT | Tornado Warning | DMX | Mahaska, Monroe | 31 min |
| May 11, 1:55 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 65 min |
| May 11, 1:59 PM CDT | Tornado Warning | DMX | Mahaska, Wapello | 46 min |
| May 11, 3:24 PM CDT | Special Weather Statement | DMX | Wapello | 36 min |
| May 11, 3:32 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 32 more | 15 hr |
| May 11, 3:33 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 27 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 62 min |
| May 11, 4:01 PM CDT | Tornado Warning | DMX | Wapello | 44 min |
| May 11, 4:27 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.